# SDR ASOA20150406083

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 36,157 hours, 27,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 70 GOUGED STRINGER 12R-13R.  MAINTENANCE REPAIRED FRAME 70 STRINGER 12R-13R IAW EC5320-02022.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
